MathSciNet Relay Station
MathSciNet bibliographic data
MR1147399 (94h:55027) 55Q99 (55S99 55U99)
Dwyer, W. G.; Kan, D. M. Homology and cohomology of $\bfPi$-algebras. Trans. Amer. Math. Soc. 342 (1994), no. 1, 257–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement